# SDR DHL9774210C

- Difficulty date: September 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FWD CARGO COMPT SURFACE CORROSION AT INNER SKIN BETWEEN STRGS 27 AND 28, BS 660.  REMOVED CORROSION, NDT CHECK FOR MATERIAL LOSS.  CUT OUT DAMAGED AREA, 1 DIAM.  INSTALLED FLUSH REPAIR, 1 FILLER, DOUBLER 4.5 PER SRM 53-30-3.  N/R   3079.
